# SDR R61A2022120900770

- Difficulty date: November 19, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 83,591 hours, 29,247 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17007406006
- Condition: Cracked
- Location: Frm 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - "CRACKED SHEAR CLIP AT FR 9 BELOW COPILOT'S DV WINDOW CUTOUT.  REMOVED AND REPLACED SHEAR CLIP AT FR 9 BELOW COPILOTS DV WINDOW. REF EMB SRM 51-40-08.  "
